×

zbMATH — the first resource for mathematics

\(h\)-fuzzy quantum logics. (English) Zbl 0819.03049
Let \(V\) be an \(h\)-fuzzy quantum logic for a normed generator \(h\) (\(h\) is a strictly increasing continuous mapping of the unit interval onto itself). Then \(V\) is a quantum logic. This result generalizes the previous result by J. Pykacz [in the paper reviewed above].
Reviewer: P.Pták (Praha)

MSC:
03G12 Quantum logic
81P10 Logical foundations of quantum mechanics; quantum logic (quantum-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dubois, D., and Prade, H. (1985).Information Sciences,36, 85-121. · Zbl 0582.03040
[2] Giles, R. (1976).International Journal of Man-Machine Studies,8, 313-327. · Zbl 0335.02037
[3] Ling, C. H., (1965).Publicationes Mathematicae Debrecen,12, 189-212.
[4] Mesiar, R. (1992).Fuzzy Sets and Systems,52, 97-101. · Zbl 0784.60005
[5] Pykacz, J. (1994). Fuzzy quantum logics and infinite-valued Lukasiewicz logic,International Journal of Theoretical Physics, this issue. · Zbl 0819.03048
[6] Schweizer, B., and Sklar, A. (1983).Probabilistic Metric Spaces, North-Holland, Amsterdam. · Zbl 0546.60010
[7] Trillas, E. (1979).Stochastica,5, 47-59.
[8] Varadarajan, V. S. (1968).Geometry of Quantum Theory, Van Nostrand, New York. · Zbl 0155.56802
[9] Zadeh, L. A. (1965).Information and Control,8, 338-353. · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.